# SDR PNSA0603

- Difficulty date: June 15, 2000
- Submitted: July 9, 2000
- Operation: Air carrier
- Aircraft: N8429N
- Make and model: Piper PA-32-301
- Aircraft serial: 328106089
- Aircraft time: 7,001 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 3515600
- Condition: Broken
- Location: Rt Mlg
- Part time: 7,001 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING AND WHILE TAXIING OFF OF RUNWAY, RIGHT MAIN AXLE BROKE.  REPLACED AXLE AND WHEEL TIRE ASSY.  AIRCRAFT RELEASED FOR SERVICE.
